Trudy Seminara imeni I. G. Petrovskogo
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Seminara imeni I. G. Petrovskogo, 2019, Issue 32, Pages 57–71 (Mi tsp101)  

This article is cited in 5 scientific papers (total in 5 papers)

Controllability and exact controllability in a problem of heat transfer with convection and time distributed functional

I. V. Astashova, A. V. Filinovskiy
Full-text PDF (147 kB) Citations (5)
References:
Abstract: We consider a temperature control problem based on the heat equation with a convective term and a quadratic quality functional. We examine the structure of the set of attainable functions and establish controllability of the problem on various sets of admissible controls.
English version:
Journal of Mathematical Sciences (New York), 2020, Volume 244, Issue 2, Pages 148–157
DOI: https://doi.org/10.1007/s10958-019-04610-5
Bibliographic databases:
Document Type: Article
UDC: 517.977.1+517.977.56+517.977.57
Language: Russian
Citation: I. V. Astashova, A. V. Filinovskiy, “Controllability and exact controllability in a problem of heat transfer with convection and time distributed functional”, Tr. Semim. im. I. G. Petrovskogo, 32, 2019, 57–71; J. Math. Sci. (N. Y.), 244:2 (2020), 148–157
Citation in format AMSBIB
\Bibitem{AstFil19}
\by I.~V.~Astashova, A.~V.~Filinovskiy
\paper Controllability and exact controllability in a problem of heat transfer with convection and time distributed functional
\serial Tr. Semim. im. I.~G.~Petrovskogo
\yr 2019
\vol 32
\pages 57--71
\mathnet{http://mi.mathnet.ru/tsp101}
\elib{https://elibrary.ru/item.asp?id=43210226}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2020
\vol 244
\issue 2
\pages 148--157
\crossref{https://doi.org/10.1007/s10958-019-04610-5}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85075911069}
Linking options:
  • https://www.mathnet.ru/eng/tsp101
  • https://www.mathnet.ru/eng/tsp/v32/p57
  • This publication is cited in the following 5 articles:
    1. I. V. Astashova, D. A. Lashin, A. V. Filinovskii, “Extremum problems and control function estimates for a parabolic equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2024, no. 1, 40–50  mathnet  mathnet  crossref
    2. I. V. Astashova, D. A. Lashin, A. V. Filinovskii, “Extremum problems and control function estimates for a parabolic equation”, Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 79:1 (2024), 44–54  mathnet  mathnet  crossref  crossref
    3. Irina Astashova, Alexey Filinovskiy, Dmitriy Lashin, INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2021, 2849, INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2021, 2023, 120001  crossref
    4. Irina Astashova, Alexey Filinovskiy, Dmitry Lashin, 2022 7th International Conference on Mathematics and Computers in Sciences and Industry (MCSI), 2022, 35  crossref
    5. Irina Astashova, Alexey Filinovskiy, Dmitriy Lashin, “On the Estimates in Various Spaces to the Control Function of the Extremum Problem for Parabolic Equation”, WSEAS TRANSACTIONS ON APPLIED AND THEORETICAL MECHANICS, 16 (2021), 187  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:213
    Full-text PDF :71
    References:32
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025